MathSciNet Relay Station
MathSciNet bibliographic data
MR241488 17.30
de Siebenthal, Jean Sur certains modules dans une algèbre de Lie semisimple. (French) Comment. Math. Helv. 44 1969 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement